Journal of Symbolic Logic

Review: Peter Aczel, Jon Barwise, Non-Well-founded Sets

M. Boffa

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 1111-1112.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743057

JSTOR
links.jstor.org

Citation

Boffa, M. Review: Peter Aczel, Jon Barwise, Non-Well-founded Sets. J. Symbolic Logic 54 (1989), no. 3, 1111--1112. https://projecteuclid.org/euclid.jsl/1183743057


Export citation